Title: On the Individuals Chart with Supplementary Runs Rules under Serial Dependence
Authors: Oh, Jungtaek
Weiß, Christian H. 
Language: eng
Keywords: Universitätsbibliographie;Evaluation 2020
Issue Date: 2020
Publisher: Springer Science + Business Media B.V.
Document Type: Article
Source: Enthalten in: Methodology and computing in applied probability. - Dordrecht [u.a.] : Springer Science + Business Media B.V, 1999. - Online-Ressource . - Bd. 22.2020, 3, Seite 1257-1273
Journal / Series / Working Paper (HSU): Methodology and computing in applied probability
Volume: 22
Issue: 3
Page Start: 1257
Page End: 1273
Publisher Place: Dordrecht
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
Publisher DOI: 10.1007/s11009-019-09760-2
Appears in Collections:2020

Show full item record

CORE Recommender

SCOPUSTM   
Citations

7
checked on Dec 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.